# SDR ABXA9600186

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Part time: 7,391 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  FOUND CIRCUIT BREAKER POPPED.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
